MAUDE Adverse Event Report: Datascope Corp. CS100 Intra-Aortic Balloon Pump, English, 220V; System, Balloon, Intra-Aortic And Control

Datascope Corp. CS100 Intra-Aortic Balloon Pump, English, 220V; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-3013-55
Medical Device Problem Codes Mechanical Problem (1384); Battery Problem (2885); Appropriate Device Problem Term/Code Not Available (3191); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.
 
Event or Problem Description
It was reported by the customer that during a routine check, a low vacuum alarm was detected during a balloon test of the cs100 intra-aortic balloon pump (iabp).There was no patient involvement and no harm was reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that upon opening the drive manifold, it was found that the contacts of the solenoid valve assembly were contaminated with carbon deposits from the pressure-generating rubber of the pump unit.This caused the contacts to not close properly, resulting in a low vacuum alarm.The fse cleaned the contacts of solenoid valves k7 and k8.The unit passed all functional and safety tests to manufacturer specifications.However, replacement of the 5,000h maintenance kit is recommended, as the device has exceeded 5000 hours of use without its replacement.It was noted that the pressure-generating rubber component which has deteriorated and is accumulating soot is part of the 5,000h maintenance kit.Additionally, the battery is showing signs of deterioration, and its replacement is recommended.A quote has been provided to the customer and is pending acceptance.

Brand Name
CS100 Intra-Aortic Balloon Pump, English, 220V
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50751974
Report Number2249723-2026-0004268
Device Sequence Number13071790
Product Code DSP
UDI-Device Identifier10607567107295
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3013-55
Device Catalogue Number0998-00-3013-55
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown